# SDR CALA2013101191974

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,572 hours, 17,165 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: S210T13077
- Part serial: 83
- Condition: Inoperative
- Location: Temp Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT TEMP INOPERATIVE LIGHT ALL 3.  REPLACED ZONE TEMP CONTROLLER & OPERATIONS CHECKED GOOD.
